# SDR F3LA200500044

- Difficulty date: October 13, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 9,115 hours, 4,187 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 315311
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN DEN, BOTH NOSE WHEEL TIRES CAME APART.  REPLACED BOTH NOSE TIRES PER MM 32-41-12, PG 401.  COMPLIED WITH INSPECTION AFTER TIRE BURST PER MP 05510-7.
